Hi everyone....I wasn't sure exactly where to post this so I'm just doing it as a blog post.
I have been dealing with back pain (muscle cramping) since Feb 2nd!!! Last night was bad again.
I switched myself off of Levemir to Humalog Mix which I'm sure my doctor loved, but I HAD to try something or lose my mind!! It's still the same. I even went to Urgent care and they xrayed my back and it showed some arthritis in my spine between my shoulder blades but this is NOT skeletal....it is muscular!!
I have looked up Levemir, Humalog, Humalog Mix and other insulins that I haven't even tried yet and they ALL say the same thing. That if your potassium is low it can cause "MUSCLE CRAMPS". I know this HAS to be one of the insulin's I was or am taking!! The reason I switched was because this started when my doctor gave me Humalog added to the Levemir.
I'm trying to keep good records...but then I went off of the Levemir to the Humalog Mix because I was having back/muscle cramps!!
I am ready to just get off of the insulin altogether and go back to pills. I can't take this anymore. I've been in tears so many times. It HURTS!!!!! So, I take pain pills....(I hate taking them)..and I think we all know that they cause constipation...so there's another major problem I'm dealing with. Pain in my side from an impacted bowel.
Has ANYONE had any kind of muscle pain or spasming or anything like this from their insulin??
Someone had suggested that I may allergic to "synthetic" insulins.
I am so ready to just throw ALL of the insulin out the window and NEVER take it again. My back is hurting some right now. I haven't been sleeping well because I try to NOT take a pain pill because that just makes the other problem worse but I end up taking one because otherwise I can't get in a comfortable position or fall asleep because my back is cramping.
I hope you all get the idea and I HOPE and PRAY that someone will have an answer for me.
Some of you know my on again off again relationship with my doctor!! I never know what kind of mood he's in and I'm ready to go at him if he gives me a hassle about this or acts like I don't know what I'm talking about!!! I AM IN PAIN!!! I've never had anything like this in my life and I KNOW it has to be one of the insulins, if not ALL that are causing it!!